VOL. 52 · NO. 5 | October 2022
Front Matter
Rocky Mountain J. Math. 52 (5), (October 2022)
No abstract available
Yago Antolín, Islam Foniqi
Rocky Mountain J. Math. 52 (5), 1523-1537, (October 2022) DOI: 10.1216/rmj.2022.52.1523
KEYWORDS: rational formal power series, link-regular, clique, right-angled Coxeter groups, geodesic growth, formal growth series, 05A15, 20F55
Debraj Chakrabarti, Anirban Dawn
Rocky Mountain J. Math. 52 (5), 1539-1574, (October 2022) DOI: 10.1216/rmj.2022.52.1539
KEYWORDS: Reinhardt domains, abstract Fourier series, Taylor series, Laurent series, Cauchy–Riemann equations, 22D12, 32A05
Nadhem Echi
Rocky Mountain J. Math. 52 (5), 1575-1585, (October 2022) DOI: 10.1216/rmj.2022.52.1575
KEYWORDS: Caputo derivative, observer design, Mittag-Leffler stability, Lyapunov function, 93C10, 93D15, 93D20
Krystian Gajdzica
Rocky Mountain J. Math. 52 (5), 1587-1603, (October 2022) DOI: 10.1216/rmj.2022.52.1587
KEYWORDS: discriminant, resultant, quadrinomial, discriminant of a quadrinomial, 11R09, 11R29, 11Y99
Yinling Gao, Yong Yang
Rocky Mountain J. Math. 52 (5), 1605-1618, (October 2022) DOI: 10.1216/rmj.2022.52.1605
KEYWORDS: nilpotent group, Solvable group, linear group, group order, 20C10, 20C15, 20C20
Haide Gou
Rocky Mountain J. Math. 52 (5), 1619-1641, (October 2022) DOI: 10.1216/rmj.2022.52.1619
KEYWORDS: fractional differential equation, ‎positive‎ ‎solutions, cone, fixed point index, measure of noncompactness, condensing mapping, 34B10, 34B15
Zhenyu Guo, Xuexiu Zhong
Rocky Mountain J. Math. 52 (5), 1643-1660, (October 2022) DOI: 10.1216/rmj.2022.52.1643
KEYWORDS: Hardy–Sobolev inequality, fractional critical exponent, 35B33, 35R11
Xianming Hou, Huoxiong Wu
Rocky Mountain J. Math. 52 (5), 1661-1681, (October 2022) DOI: 10.1216/rmj.2022.52.1661
KEYWORDS: compactness, Calderón type commutators, oscillatory operators, BMOα(ℝn), Am,α(ℝn), Muckenhoupt weights, 42B20, 42B35, 47G10
Kalaivani Kamalakkannan
Rocky Mountain J. Math. 52 (5), 1683-1692, (October 2022) DOI: 10.1216/rmj.2022.52.1683
KEYWORDS: Hausdorff operator, generalized Hardy–Cesàro operator, weighted spaces, 47A30, 47B38, 44A15, 47B34
Asif R. Khan, Faiza Rubab
Rocky Mountain J. Math. 52 (5), 1693-1712, (October 2022) DOI: 10.1216/rmj.2022.52.1693
KEYWORDS: monotonic function, composite function, reversed Jensen–Steffensen inequality, 26A51‎, 26B25, 26D15, 26D99
Isao Kiuchi
Rocky Mountain J. Math. 52 (5), 1713-1718, (October 2022) DOI: 10.1216/rmj.2022.52.1713
KEYWORDS: squarefull, asymptotic results on arithmetical function, Riemann zeta function, divisor function, 11N37, 11A25
Nan Liu, Xiaodan Zhao
Rocky Mountain J. Math. 52 (5), 1719-1740, (October 2022) DOI: 10.1216/rmj.2022.52.1719
KEYWORDS: coupled Hirota equations, nonlinear steepest descent method, long-time asymptotics, 35G25, 35Q15, 37K40
Tianshui Ma, Jie Li
Rocky Mountain J. Math. 52 (5), 1741-1765, (October 2022) DOI: 10.1216/rmj.2022.52.1741
KEYWORDS: BiHom-type, Rota–Baxter associative (or Lie) algebras, pre-Lie algebras, (tri)dendriform algebras, post-Lie algebras, Zinbiel algebra, 17B61, 17D30, 17B38, 17A30
Suna Saltan, Ramiz Tapdigoglu, İrem Çalisir
Rocky Mountain J. Math. 52 (5), 1767-1774, (October 2022) DOI: 10.1216/rmj.2022.52.1767
KEYWORDS: Berezin symbol, ‎reproducing kernel Hilbert ‎space, Berezin number, Berezin norm, positive operator, Čebyčev functional, ‎self-adjoint operator, 47A12, 47A63
Le Thi Thuy
Rocky Mountain J. Math. 52 (5), 1775-1794, (October 2022) DOI: 10.1216/rmj.2022.52.1775
KEYWORDS: modified Navier–Stokes equation, delays, Weak solution, asymptotic a priori estimate method, stationary solution, local stability, asymptotically stable, polynomial stable, polynomial decay, 35D30, 35Q30
Tran Nguyen An, Shinya Kumashiro
Rocky Mountain J. Math. 52 (5), 1795-1799, (October 2022) DOI: 10.1216/rmj.2022.52.1795
KEYWORDS: reducibility index, Hilbert multiplicity, irreducible multiplicity, Ulrich module, 13H10, 13A15
Haiquan Wang, Yanpeng Jin
Rocky Mountain J. Math. 52 (5), 1801-1829, (October 2022) DOI: 10.1216/rmj.2022.52.1801
KEYWORDS: the two-component Camassa–Holm-type system, nonuniform dependence, Besov spaces, 35B30, 35G25
Li Wang, Jun Wang, Binlin Zhang
Rocky Mountain J. Math. 52 (5), 1831-1848, (October 2022) DOI: 10.1216/rmj.2022.52.1831
KEYWORDS: Kirchhoff-type problem, fractional Schrödinger–Poisson system, critical group, Morse theory, 35A15, 35B38, 35R11, 58E05
Xiaoyuan Wang, Wenchang Chu
Rocky Mountain J. Math. 52 (5), 1849-1866, (October 2022) DOI: 10.1216/rmj.2022.52.1849
KEYWORDS: harmonic numbers, central binomial coefficient, hypergeometric series, Gauss summation theorem, the Γ-function, Ramanujan-like series, 05A19, 33C20, 65B10
Taja Yaying, Nipen Saikia
Rocky Mountain J. Math. 52 (5), 1867-1885, (October 2022) DOI: 10.1216/rmj.2022.52.1867
KEYWORDS: sequence space, Arithmetic function, Schauder basis, α-, β-, γ-duals, ‎matrix mappings, Compact operator, 46A45, 40C05, 46B45, 47B07, 47B37
Xiao Zhang, Feng Liu, Huiyun Zhang
Rocky Mountain J. Math. 52 (5), 1887-1907, (October 2022) DOI: 10.1216/rmj.2022.52.1887
KEYWORDS: local multilinear strong maximal operator, fractional variant, rectangle, local multilinear fractional type maximal operator, Sobolev space, 42B25, 46E35
Back to Top